Jump to content
Jorge24

Jorge24: My withdrawal journey

Recommended Posts

Jorge24

Hi everyone this site is like home. 

I wanna share my experience with everyone else here, cuz sometimes it can be hard to tell love ones, friends, gf. I was on zoloft for 2 months, 25mg. I had to quit it cuz of side effects, i was put on for my panic attacks and depression. Now the zoloft did wonders for that but deep inside i knew i could get the same effect with naturally meds like st John worth for an example. Also reason why i quit was cause my mom was on zoloft to for about 9 years, she was the reason why i quit besides the side effects. Now the reason am here is cuz of my withdrawal symptoms. It's been only 16 days off Zoloft, but my mind it's all over the place, allot of mental confusion, depernolization, mood swings. Now i know being on zoloft for only 2 months it's not allot, but it has been he'll dealing with these wd. 

Anyone out there that would be nice to get one minute of your time to tell me these wd will go, will i be back to my old me, happy and out going? My depernolization has gotten the best of me. Please some advice don't wanna think am going crazy

God bless y'all. 

Share this post


Link to post
ChessieCat

Hi jorge and welcome to SA,

 

We ask all members to create a drug signature.  Please follow this format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Q:  Did you take any psychiatric drug/s before you started Zoloft?

 

You might want to consider reinstating.  Two months is long enough for the brain to became physiologically dependent upon the drug.  It's not physically dependence link alcohol or nicotine.  The drug changes the brain and when we take the drug away too quickly we experience withdrawal symptoms.

 

Please read Post #1 of this topic:  About reinstating and stabilizing to reduce withdrawal symptoms

 

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Tips for tapering off Zoloft (sertraline)

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

Windows and Waves Pattern of Stabilization

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your own Introduction topic where you can ask questions and journal your progress.

Share this post


Link to post
Marmot

Hey Jorge,

 

Thanks for sharing your story. I'm new here too. Withdrawal doesn't last forever, and people here are finding that it's much less painful too if you do it more slowly! Like CC wrote, it's not too late to reinstate a small amount and then taper properly. You mentioned that you stopped it because your mom was taking it too, what do you mean by that? 

 

Cheers,

Marmot

Share this post


Link to post
Jorge24
22 hours ago, Marmot said:

Hey Jorge,

 

Thanks for sharing your story. I'm new here too. Withdrawal doesn't last forever, and people here are finding that it's much less painful too if you do it more slowly! Like CC wrote, it's not too late to reinstate a small amount and then taper properly. You mentioned that you stopped it because your mom was taking it too, what do you mean by that? 

 

Cheers,

Marmot

Thanks Marmot for the reply.

I did taper off, i taper off on my 9 week i cut the pill half, 25mg for a week then completely stop. Today will be my 17 day off Zoloft, but i still have allot of mental confusion, a litle of depersonilazation,head, mind feels heavy like if it's in a cotton ball ifthat makes any sense?

Yes she told me to stop, or used it short term which i did for 2 month's. She was on it for 9 years i think, don't know if she taper off or cold turker but she did, Why? Cuz she find out about st John wort. Since then she havent been on no antidepressants. So thankfully i was only on em for 2 months, but would lie if i had no wd symptoms that's the reason am here today. Thanks for listening.

Share this post


Link to post
Marmot

Hey Jorge,

 

Oh, I get it now. Sorry to hear that you're still having the depersonalization and confusion and stuff. That's really tough. It can take a long time to feel better, but it will happen. Did you check out any of ChessieCat's links?

 

Cheers,

Marmot

Share this post


Link to post
Jorge24
16 minutes ago, Marmot said:

Hey Jorge,

 

Oh, I get it now. Sorry to hear that you're still having the depersonalization and confusion and stuff. That's really tough. It can take a long time to feel better, but it will happen. Did you check out any of ChessieCat's links?

 

Cheers,

Marmot

Thanks again!

Quick question for someone that's been only on any antidepressants for 2 months, 9 weeks to be exact. Is it normal, possible to have withdrawals? 

No but am bout to. 

God bless

Share this post


Link to post
Jorge24

Have anyone try to detox from zoloft?  Did it help to reduce or got rid of wd? Am thinking of detoxing my body Friday due that i had a psychotic episode last night at the ER. Have anyone else experience that as a withdrawal symptom?

Please help a brotha out and God bless.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.